[scribus] Strange window appears with Scribus NG
ale.comp_06 at xox.ch
Fri Sep 18 01:11:12 CEST 2009
> The usual repair steps would include downloading and reinstalling
> Scribus 184.108.40.206 again. If the problem persists I suggest reverting
> to 1.3.3.x until you can get a cleanly working copy.
i would be interested to know where you got that from... if he got the scribus binary from a trusted source, there is -- imho -- no benefit in reinstalling the same version.
this is even more true if you got the package from the scribus or distribution repository.
if there is a usual repair step, it would be to rename the scribus preference folder and let the application create a new one. but i don't think it will help in that specific case.
(the usual repair steps for windows (remove any custom theme and check your dpi) may have solved this problem but don't apply since the user is not using windows!)
so, the standard answer is probably: you have a graphic driver problem and you should try to disable your 3D effects (that is full deactivate compiz). simon said that he didn't succeed by trying so... well... let's wait if somebody has a better idea!
have a nice evening
More information about the scribus